1 doctor weighed in:
How do you get rid of the horrible pain in your legs after solu-medrol?
1 doctor weighed in

Dr. Jose J Monsivais
Surgery - Hand Surgery
In brief: Not Related
A single IV dose of solumedrol (methylprednisolone) should not cause pain in the legs of a healthy individual.
It may temporarily exacerbate, the pain of peripheral neuropathy on a diabetic patient. Patients with ms have reported such events, but again, it is an exacerbation of a pre-existing condition and treatment is prescribed accordingly.

In brief: Not Related
A single IV dose of solumedrol (methylprednisolone) should not cause pain in the legs of a healthy individual.
It may temporarily exacerbate, the pain of peripheral neuropathy on a diabetic patient. Patients with ms have reported such events, but again, it is an exacerbation of a pre-existing condition and treatment is prescribed accordingly.
Dr. Jose J Monsivais
Dr. Jose J Monsivais
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified,
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors